"Expansion Functions for Two?dimensional Incompressible Fluid Flow in Arbitrary Domains".

J.P. Goedbloed

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

Expansion functions are presented for two-dimensional incompressible fluid flow in arbitrary domains that optimally conserve the 2D structure of vortex dynamics. This is obtained by conformal mapping of the domain onto a circle and by constructing orthogonal radial polynomials and angular harmonics on the new domain such that the kinetic energy is diagonal and the separate components satisfy all of the required physical boundary conditions. © 2000 Academic Press.
Original languageEnglish
Pages (from-to)283-297
JournalJournal of Computational Physics
Volume160
DOIs
Publication statusPublished - 2000

Fingerprint

Dive into the research topics of '"Expansion Functions for Two?dimensional Incompressible Fluid Flow in Arbitrary Domains".'. Together they form a unique fingerprint.

Cite this